# SDR AALA202506021491

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 67,886 hours, 28,298 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: C23102443001
- Condition: Sticking
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STICKY AND HARD TO FULLY OPEN AND CLOSE. REMOVE AND REPALCED FORWARD LAVATORY DOOR HINGE. PER CMM 25-44-49.
